# SDR IPXA11170382

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Limit Switch
- Part number: ABS200401A
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO LOWER FWD CARGO OPEN DOOR INDICATION MASTER CAUTION LIGHT AND ECAM INDICATION DOOR OPEN PRESSURIZATION WAS NORMAL.  R & R FWD CARGO DOOR LIMITS SWITCH (14WS), CYCLED DOOR 3 TIMES. OPS CK OK.  REMOVED IAW 52-71-11-04.
